Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 850709, 6 pages
Research Article

Topological and Functional Properties of Some -Algebras of Holomorphic Functions

Maritime Faculty, University of Montenegro, Dobrota 36, 85330 Kotor, Montenegro

Received 16 June 2015; Accepted 26 August 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 Romeo Meštrović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Romeo Meštrović, “Topological and Functional Properties of Some -Algebras of Holomorphic Functions,” Journal of Function Spaces, vol. 2015, Article ID 850709, 6 pages, 2015. doi:10.1155/2015/850709